# SDR VTZA97346

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHO/IAD - FLT 6270 - DURING TAXI AT 1120 HOURS ON 6-25-97 UPON LANDING AT IAD, CREW NOTICED THAT ROW 7 THROUGH ROW 8 EMERGENCY LIGHTS WERE INOPERATIVE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND LOOSE CONNECTION.  MAINTENANCE RESECURED CONNECTION, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
